MAUDE Adverse Event Report: ST. JUDE MEDICAL, BRASIL LTDA. (PAMPULHA) EPIC STENTED PORCINE HEART VALVE W/FLEXFIT SYSTEM; HEART-VALVE, NON-ALLOGRAFT TISSUE

ST. JUDE MEDICAL, BRASIL LTDA. (PAMPULHA) EPIC STENTED PORCINE HEART VALVE W/FLEXFIT SYSTEM; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number E100-27M-00
Medical Device Problem Codes Backflow (1064); Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Dyspnea (1816); Hypoxia (1918); Mitral Regurgitation (1964)
Date of Event 11/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
On (b)(6) 2020, a 27mm epic stented mitral heart valve was implanted.On (b)(6) 2020, the patient presented to outside hospital with dyspnea and was found to be in hypoxic respiratory failure required intubation.The patient was subsequently transferred to the hospital.The valve was evaluated and it was determined that the valve had failed, further described as "dehiscence of the prosthesis, severe mitral valve regurgitation," and required replacement.The patient status was reported as unknown.Additional information was requested, however was unavailable.
 
Additional Manufacturer Narrative
Additional information sections: h2, h6, h10.An event of dyspnea, hypoxic respiratory failure, severe mitral regurgitation, and "dehiscence of the prosthesis" was reported.A more comprehensive assessment could not be performed as the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
EPIC STENTED PORCINE HEART VALVE W/FLEXFIT SYSTEM
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ST. JUDE MEDICAL, BRASIL LTDA. (PAMPULHA)
rua professor jose vieira de mendonça 1301
engenho nogueira - belo horizonte - mg
belo horizonte 31310 -260
BR  31310-260
MDR Report Key10864017
Report Number3001883144-2020-00110
Device Sequence Number3802951
Product Code LWR
UDI-Device Identifier05414734055574
UDI-Public05414734055574
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2024
Device Model NumberE100-27M-00
Device Catalogue NumberE100-27M-00
Device Lot NumberBR00023947
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer12/18/2020
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;